# SDR MASA200600546

- Difficulty date: February 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 1,964 hours, 1,457 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6443 PHX, RUDDER LIMIT FAULT.  MX RESET SYSTEM.
